# SDR ASAA1058521

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 11,633 hours, 3,424 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 080737825
- Condition: Failed
- Location: Fuel Tank
- Part time: 11,638 hours, 3,427 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN FUEL TANK NR 2 / AFT "LOW PRESSURE" LIGHT ILLUMINATED C/B CHECKED IN.  FOLLOWED QRC AFT FUEL PUMP OFF.  "LOW PRESSURE" LIGHT STILL ILLUMINATED (WITH 8.00 FUEL INDICATION).  RANG OUT INTERNAL WIRING OF NR 2 AFT PUMP RANG BAD WDM 28 23 11.  REMOVED AND REPLACED NR 2 AFT BOOST PUMP IMPELLER OP.  LEAK CHECK GOOD REF AMM 28 22 41 400 801 AND 28 22 41 710 801.
